# SDR UIEA2021070801485

- Difficulty date: July 6, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Engine: Pwa PW4060
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Eroded
- Location: Nr 1 Eng Hpt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BORESCOPE INSPECTION FOUND HPT 1 BLADES WITH L/E AND CONCAVES SIDE EROSION ON SEVERAL BLADES ENGINE #1 S/N P729132( BLADES CAN CONTINUE IN SERVICE AT REDUCED INTERVAL INSEPCTIONS OF 125 CYCLES REF B767 AMM 72-00-00/601. TRANS TO ATLAS MCI # A-005  FOR REINSEPCTIONS ATLAS POWER PLANT ENGINEERING ADVISED. )
